Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/6075,
  title    = {Mean Square Stability of Impulsive Stochastic Delay Differential Equations with Markovian Switching and Poisson Jumps},
  author    = {Dezhi Liu},
  country   = {},
  institution={},
  abstract  = {In the paper, based on stochastic analysis theory and Lyapunov functional method, we discuss the mean square stability of impulsive stochastic delay differential equations with markovian switching and poisson jumps, and the sufficient conditions of mean square stability have been obtained. One example illustrates the main results. Furthermore, some well-known results are improved and generalized in the remarks.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {5},
  number    = {6},
  year      = {2011},
  pages     = {908 - 911},
  ee        = {http://waset.org/publications/6075},
  url       = {http://waset.org/Publications?p=54},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 54, 2011},
}